An extension of some results due to Cox and Leland

Andrew Patrick Leung, Wen Shi

Research output: Contribution to journalArticleResearchpeer-review

Abstract

We investigate an optimal portfolio allocation problem between a risky and a risk-free asset, as in [1]. They obtained explicit conditions for path-independence and optimality of allocation strategies when the price of the risky asset follows a geometric Brownian motion with constant asset characteristics. This paper analyzes and extends their results for dynamic investment strategies by allowing for non-constant returns and volatility. We adopt a continuous-time approach and appeal to well established results in stochastic calculus for doing so.
Original languageEnglish
Pages (from-to)416 - 425
Number of pages10
JournalJournal of Mathematical Finance
Volume3
Issue number4
DOIs
Publication statusPublished - 2013

Cite this